# SDR CA080908009

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 12326212
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION AN AME FOUND THAT THE RT AND LT REAR SPAR WAS HEAVILY CORRODED (LEVEL 3) AND CRACKED UNDER THE OTBD HINGE BRACKET.
